# SDR DALA2023120609998

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 69,429 hours, 22,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 DOOR 3L EXTERIOR EMERGENCY C4 LIGHT INOPERATIVE. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK POWER SUPPLY BASE REF. B757 AMM 33-51, OPS CHECK GOOD, OK FOR SERVICE. (9900397)
